My mom aged at 68 was a healthy person. All of sudden she had a fracture in hip and a compression fracture in spine February. Later, after the CT scan, she was found a 3.5 hilar mass in the right lung together w other nodules in both lungs. Immediately my mom got a surgery to fix the hip on 2/13, and during the surgery biopsy was obtained. She was later treated by xalkori due to her met 14 skipping mutation. Her ALT and AST were elevated due to xalkori, and doses were reduced until June when the ct scan found tumor in left hip has grown from 1 cm to 1.6, although the 3.5 Hilar mass as mentioned before was shrunk (it grew to 4.1 from PET scan). Dr switched her medicine to Capmatinib. She has no serve side effect on Capmatinib except some rash. She is still feeling some discomfort from her right leg, and the dr is worried Capmatinib may not be strong enough. The main concern is if her discomfort in right leg is from cancer growing or muscles recovering from the surgery and radiation.